# SDR 2018F00135

- Difficulty date: March 9, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING HYDRAULIC SYSTEM B PRESSURE WAS LOST.
